# SDR USAA951362

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stabilizer
- Part time: 34,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-3 CHECK INSPECTION, FOUND .75 INCH VERTICAL CRACK AFT SIDE OF STA 1388, CANTED FRAME, IN ANGLE ON LEFT FRONT SPAR OF VERTICAL STABILIZER.  INSTALLED ANGLE REPAIR PER SRM 55-02, FIGURE 26.  (X)
